# SDR AWXA200300497

- Difficulty date: April 29, 2003
- Submitted: May 8, 2003
- Operation: Air carrier
- Aircraft: N625AW
- Make and model: Airbus A320-231
- Aircraft serial: 064
- Aircraft time: 42,485 hours, 19,403 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: D5391160160
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-04 CHECK 4 EACH CRACKS WERE FOUND AT RIVET HOLES ON FORWARD CARGO COMPARTMENT CEILING PANEL SUPPORT, AFT BULKHEAD FR 34, RBL 10 & 28, LBL 10 & 28. MAINTENANCE ROUTED OUT HOLES; FABRICATED ANGLE DOUBLERS AND FILLERS; INSTALLED REPAIR PARTS IAW AWA E.R. 26-5327-02143-JS1.
